Depersonalization Forum

Please use this forum to discuss information directly related to Depersonalization Disorder. We welcome you to share your own personal experiences with others as well as any treatment or study programs you may know about. We have been forced to restructure the Forum so we could have editing access as needed and be able to Archive older comments once they disappear.  Sorry for the temporary inconvenience, but now we will able to post older material for reference.

Depersonalization Forum
Start a New Topic 
Author
Comment
Vestibular issues and tetracyclines

I've read that dp/dr can be associated with "vestibular" issues.

I've read that some tetracycline derivatives -- minocycline, specifically -- can cause vestibular issues.

Is there any evidence of similar problems with other tetracyclines, Terramycin in particular? I took enough of that as a child and youth that my teeth have a permanent gray tint.